Vol. 39, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Infinite matrices summing every almost periodic sequence

J. A. Siddiqi

Vol. 39 (1971), No. 1, 235–251

Necessary and sufficient conditions are given for infinite matrices to sum every almost periodic sequence and their basic properties as summability matrices are studied. It is then shown that these matrices enter naturally in the problem of the determination of the jump or total quadratic jump of normalized functions of bounded variation on the circle in terms of the limits of matrix transforms of certain functions of their Fourier-Stieltjes coefficients. The results obtained generalize the classical theorems of Fejér and Wiener as also the extensions of theorems of Wiener given by Lozinskiǐ, Keogh, Petersen and Matveev. Applications are made to the study of coefficient properties of holomorphic functions in the unit disk with positive real part.

Mathematical Subject Classification 2000
Primary: 40C05
Received: 7 December 1970
Published: 1 October 1971
J. A. Siddiqi